Body under constant attack..

Hello  everyone,

Not long ago my adrenals were fine still and since last months I start having more weakness, breathing , circulation more issues, head exploding inside and the back of head, veins swelling especially in the afternoon and by eveining I barely stand on my legs with swollen belly, legs, hands , generally very ill and weak. In the morning I wake up with overactive nervous system , stiffness and after 15-20 mins I get weaker and weaker.  Head ache is worse than ever including my eyes.

I also get very emotional and down, I wanna cry for no reason.

About 2 months ago I had blood tests done by immunologist including cortisol  which showed very low level ,  my dr decided to do Short Synacthen test for me and it showed that my adrenal cortex doesnt produce cortisol enough which means that might be another autoimmune reaction. In the last 2 years I have been diagnosed with ANTI TPO ( started with 300 and by now is >1300 , )  IA2 – antibodies ( double high) and now possibly Addison’s disease..

I can feel my body deteriorate and  it’s just too damn much for one person to handle it all like surviving bad Botulism was not enough..

My immunologist seems to be very caring and as the only one tries to help and doesn’t deny it is all from poisoning , he actually says IT IS from poisoning but he can’t  kick this toxin out of my system anyhow. He decided to give me short course of Prednisone for about 4 weeks to see if I will have any improvement , I was trying to avoid it for long but I guess this is my only option right now since it gets so much worse.

Could you please let me know if any of you been diagnosed with autoimmune diseases or reactions after this evil poison?  Adrenal  insufficiency maybe? I’m so afraid to take prednisone but I guess I have no choice anymore, if somone is on steroids ( I’m sorry I can’t remember who was) could you please let me know if it helps or cause any more trouble..

It’s very hard  to stay positive now and keep thinking  that time is my friend..

VU

 

 

 

 

4 thoughts on “Body under constant attack..

  1. VU – please don’t lose hope! I had severe problems with my eyes – pain, weakness, pulling sensation, blurred vision etc. – until year 3. All of a sudden my prescription changed back to what it was for years before the botox and I can wear contact lenses again. I really never thought it would happen. My eyes are so much better, and the only thing that helped was time. As long as I stay clear of too many anticholinergics my eyes are much closer to normal.

    As for steriods…. I have tried them. They made me feel better in the short term, but I always reverted back to baseline once they were out of my system. It didn’t hurt me to try them though.

    Wishing you healing!

  2. Eva, I’m so sorry. I’m wishing you healing, too – and I’m so glad to hear you have a supportive doctor. I know that you have dealt with a lot of doctors who didn’t think it was the poison. So glad you have a doctor who knows that, at least! And I can totally understand why you would have stressed adrenals – you have been though so much in the past two years, not just trying to get better but taking care of your daughter, too. I’m at about the 2yr point as well, and had all kinds of weird autoimmune stuff – digestive, joints, eyes. (My eye pressure shot through the roof…when I went to the eye guy, he was shocked when I walked into the exam room, everyone else on his docket was in their 70s, 80s and 90s! Jeez.) Like VanGirl, part of what I have had to do is steer clear of anticholinergics, easier said that done of course. Someone online pointed out that anything with “anti-” in the title is basically going to be anticholinergic, whether that’s antidepressants, antifungals, or antibiotics. Don’t know if that is true, but I’ve definitely had problems with antibiotics. I had to take prednisone for a particularly bad asthma attack and it was fine – maybe you can ask for a smaller more gentle dose? It seems like a lot of this stuff varies person to person. Maybe talk to him about how reactive botox makes someone’s system, and see if you can work together with him to monitor any adverse reactions. Here’s to you feeling better soon, Eva!

  3. Keep us posted. I am waiting on more bloodwork. Its already shown high Trans Growth factor and Epstein bar current and past infection .Waiting on Lymes testing and some others.

    Please look into MTHFR mutation. Will be hard to detox anything without proper methylation.

    1. Lymes and other bacterial viruses like bartonella live in the lining of the blood vessels. Pain in feet are often reported esp. with bartonella and the reaction can be triggered by environmental biotoxins and illness. If I had a guess id bet inflammation is causing this. I would see a LLMD or environmental toxins doctor, infectious-disease specialists, toxicologists .

Leave a Reply